MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 TI LCP SUP CLAV PL/7 HOLES/RT/100; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 TI LCP SUP CLAV PL/7 HOLES/RT/100; PLATE, FIXATION, BONE
Model Number 04.112.082
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Photo investigation: the device was not returned.A photo-investigation was performed on the images/radiographs received.Upon inspecting the images/radiographs provided, no product issues/defects were identified.The root cause for the reported event cannot be determined from the available information.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition is not being confirmed during photo investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot: part # 04.112.082, synthes lot # h769447, supplier lot # n/a, release to warehouse date: 01 nov 2018, manufacturing location: (b)(4).No ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021, the patient underwent removal of titanium locking compression plate (lcp) superior clavicle plate, six (6) unknown cortex screws, and one (1) unknown cancellous screw due to nonunion.The patient outcome was unknown.This complaint involves eight (8) devices.This report is for one (1)3.5 ti lcp sup clav pl/7 holes/rt/100.This is report 1 of 8 for complaint (b)(4).

Brand Name
3.5 TI LCP SUP CLAV PL/7 HOLES/RT/100
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12675245
Report Number2939274-2021-06234
Device Sequence Number1454873
Product Code HRS
UDI-Device Identifier10886982102904
UDI-Public(01)10886982102904
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.112.082
Device Catalogue Number04.112.082
Device Lot NumberH769447
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 2.7 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 4.0 MM CANCELLOUS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR